Akcije

Strategijski menadžment
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:0
  • preuzimanja u poslednjih 30 dana:0

Sadržaj

članak: 9 od 14  
Back povratak na rezultate
2008, vol. 13, br. 2, str. 39-42
Asymmetric p-center problem
(naslov ne postoji na srpskom)
Univerzitet u Novom Sadu, Ekonomski fakultet, Subotica
Ključne reči: p-center; asymmetry; tournament; stability
Sažetak
(ne postoji na srpskom)
In this paper we characterize all triples of nonnegative integers (n, p, r) where n represent the size of corresponding tournament, p for the size of the center and r is the covering radius. Also, we introduce the concept of stability of a center, and present the results with respect to r = 1, 2, 3.
Reference
Brigland, M.F., Reid, K.B. (1984) Stability of kings in tournaments. u: Bondy J.A., Murty U.S.R. [ur.] Progress in Graph Theory, New York: Academic Press, str. 117-128
Cheong, M.L.F., Bhatnagar, R., Graves, S.C. (2005) Logistics network design with differentiated delivery lead time: Benefits and insights. u: SMA Symposium
Chuzhoy, J., Guha, S., Halperin, E., Khanna, S., Kortsarz, G., Krauthgamer, R., Naor, J. (2005) Asymmetric k-center is log*n-hard to approximate. Journal of the ACM, 52 (4) 538-551
Goldman, A.J. (1969) Optimal location for centers in a network. Transportation Science, 3, 352-360
Gørtz, I.L., Wirth, A. (2006) Asymmetry in k-center variants. Theoretical Computer Science, 361, 188-199, Special Issue on Approximation and Online Algorithms
Hakimi, S.L., Maheshwari, S.N. (1972) Optimal location for centers in networks. Operations Research, 20, 967-973
Landau, H.G. (1953) On dominance relations and the structure of animal societies. III. The condition for a score structure. Bull. Math. Biophys., 15, 143-148
Lim, A., Rodrigues, B., Wang, F., Xu, Z. (2005) k-center problems with minimum coverage. Theoretical Computer Science, 332(1-3), str. 1-17
Maurer, S.B. (1980) The king chiken theorems. Math. Mag, 53, 67-68
Reid, K.B. (1996) Tournaments: Scores, kings, generalizations and special topics. Congressus Numerantium, 115, 171- 211
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
objavljen u SCIndeksu: 09.02.2009.

Povezani članci

Anali Ekon fak Subotica (2006)
Neki prilozi teoriji kingova u hiperturnirima
Brcanov Dejan

Anali Ekon fak Subotica (2007)
Kingovi u slučajnim hiperturnirima
Brcanov Dejan

Matematički vesnik (2008)
On oriented graph scores
Pirzada S., i dr.

prikaži sve [4]